# SDR FDEA201309192254

- Difficulty date: September 19, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2551020900000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 143CF LOWER EDGE COMPOSITE BROKEN.   REPLACED FLOOR PANEL 143CF.  FLOOR PANEL FABRICATED AND INSTALLED ON WC 130-FL-FIT.  REPAIR CLASSIFIED AS MAJOR.
